Über die Cayleysche Eliminationsmethode

E. Fischer

Mathematische Zeitschrift (1927)

  • Volume: 26, page 497-550
  • ISSN: 0025-5874; 1432-1823

How to cite


Fischer, E.. "Über die Cayleysche Eliminationsmethode." Mathematische Zeitschrift 26 (1927): 497-550. <http://eudml.org/doc/167940>.

author = {Fischer, E.},
journal = {Mathematische Zeitschrift},
pages = {497-550},
title = {Über die Cayleysche Eliminationsmethode},
url = {http://eudml.org/doc/167940},
volume = {26},
year = {1927},

AU - Fischer, E.
TI - Über die Cayleysche Eliminationsmethode
JO - Mathematische Zeitschrift
PY - 1927
VL - 26
SP - 497
EP - 550
UR - http://eudml.org/doc/167940
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.